DR. GT Posted December 23, 2011 Report Share Posted December 23, 2011 Ok mmma friends i have a patient that has been on pain meds so long that they have started to kill his kidney's.. so i suggested to him that he start's using butter or other medibles and with no surprise he said they work awsome to relive his pain and loves it.. But now the problem is he said he is starting to have kidney pains? anyone now or had a similar problems? could it be the butter is hurting his kidneys or the fact that his kidneys can't take the butter ... i dont know what else to do the worse part is this is my family member and it kills me to see him in pain i just want to help him to be more comforatble!!! so with that said if anyone can offer any advise on what to do i would realy appreciate any help..... DR.GT Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.